HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
10巻2号 (1959.4) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/24763

Files in This Item:

There are no files associated with this item.

Title: 利潤率の傾向的低下の法則について ‐Gillman氏の著 The Falling Rate of Profit, 1957.によせて‐
Other Titles: On "the Falling Rate of Profit " by Joseph M. Gillman
Authors: 種瀬, 茂
Issue Date: 15-Apr-1959
Publisher: 岩波書店
Citation: 経済研究
Volume: 10
Issue: 2
Start Page: 169
End Page: 171
Language: jpn
Text Version: publisher
Appears in Collections:10巻2号 (1959.4)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback